# SDR SWIA2021062358942

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD CARGO DOOR SURROUND, JOINT PLATE AT FS533, STGR25L-26L IS CORRODED. (MARKED)    (C-CHECK RO: 6/20/21) / INSTALLED NEW CARGO DOOR SURROUND, JOINT PLATE P/N SH670-33793-4  REF. CRJ 700 SRM 51-42-22-001-001-A01.CRJ 700 SRM 51-42-21-001-001-A01, DWG SH670-33750 REV. AA  COMPLIED WITH 51-900-1002-SKY
